Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the radial projection in normed spaces


Authors: D. G. DeFigueiredo and L. A. Karlovitz
Journal: Bull. Amer. Math. Soc. 73 (1967), 364-368
DOI: https://doi.org/10.1090/S0002-9904-1967-11753-1
MathSciNet review: 0211248
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. Kirk and M. F. Smiley, Another characterization of inner product, Amer. Math. Monthly 71 (1964), 890-891. MR 1532903
  • 2. C. F. Dunkl and K. S. Williams, A simple norm inequality, Amer. Math. Monthly 71 (1964), 53-54. MR 1532478
  • 3. R. C. James, Orthogonality and linear functionals in normed linear spaces, Trans. Amer. Math. Soc. 61 (1947), 265-292. MR 21241
  • 4. G. Birkhoff, Orthogonality in linear metric spaces, Duke J. Math. 1 (1935), 169-172. MR 1545873
  • 5. S. Kakutani, Some characterizations of Euclidean space, Japan. J. Math. 16 (1939), 93-97. MR 895


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11753-1

American Mathematical Society